MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-200
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Muscle/Tendon Damage (4532); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study no; dots.Clinical adverse event received for significant crepitus.Event is serious and is considered severe.There is a remote possibility the event is related to device and is probably related to procedure.Date of implantation: (b)(6) 2020; date of event (onset): (b)(6) 2022 (left knee).Treatment: revision surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
SIGMA PS CEM FEM SZ2 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14556013
Report Number1818910-2022-09844
Device Sequence Number5232118
Product Code JWH
UDI-Device Identifier10603295075028
UDI-Public10603295075028
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-40-200
Device Catalogue Number196040200
Device Lot Number3521495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite